# SDR IXXA090031O

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 89,924 hours, 38,560 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: GM103220
- Part serial: 1080
- Condition: Defective
- Location: Zone 300
- Part time: 89,924 hours, 38,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  AN UNCOMMANDED RUDDER KICK WITH NO MOVEMENT OF PEDALS.  THE CREW DIVERTED TO KDFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DEFERRED THE AUTOPILOT SYSTEM.  MAINTENANCE IN KTOL REPLACED THE LINEAR POSITION TRANSDUCER.  OPERATIONAL CHECK GOOD IAW UAL 27-24-24.  AIRCRAFT WAS RETURNED TO SERVICE.
